Alert archive / Oklahoma / Wind Advisories in 2006

Wind Advisory 6, NWS Norman, OK

March 11, 200625 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this wind advisory at Mar 11, 2006, 8:50 PM CST for 25 counties in Oklahoma; 5 counties in Texas. It took effect at Mar 12, 2006, 4:11 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2006, 8:50 PM CST (02:50 UTC)
In effect from
Mar 12, 2006, 4:11 AM CST
Expired
Mar 12, 2006, 8:00 PM CST
In force
16 hr
Issued by
NWS Norman, OK
All 30 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Major County, OK, Noble County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 122 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3397 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 120250
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CST SAT MAR 11 2006

...A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHERN AND WESTERN
OKLAHOMA SUNDAY AFTERNOON AND EVENING...

.STRONG LOW PRESSURE WILL MOVE ACROSS KANSAS SUNDAY...DRAGGING A WEAK
PACIFIC COLD FRONT THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN VERY WARM
BEHIND THE FRONT...ALLOWING STRONG WINDS ABOVE THE SURFACE TO MIX
TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY LATE MORNING AND PERSIST
INTO THE EARLY EVENING.

OKZ004>018-021-022-121200-
/O.NEW.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...BURNS FLAT
850 PM CST SAT MAR 11 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CST SUNDAY. 

WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY SUNDAY
MORNING...REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS
HIGH AS 50 MPH. THE WINDS WILL DIMINISH SUNDAY EVENING...SLOWLY AT
FIRST...BUT THEN MORE RAPIDLY AFTER 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES.

$$

BURKE
4 follow-up statements
000 
WWUS74 KOUN 121011
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
411 AM CST SUN MAR 12 2006

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA
AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS
TODAY... DRAGGING A DRYLINE THROUGH OKLAHOMA. TEMPERATURES WILL
REMAIN VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE
THE SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY
LATE MORNING AND PERSIST INTO THE EARLY EVENING.

OKZ023-024-033>038-TXZ083>085-087-088-121815-
/O.EXA.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/
CADDO-CANADIAN-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...QUANAH...
CHILLICOTHE...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
411 AM CST SUN MAR 12 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING. 

WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY BY LATE THIS
MORNING... REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS
AS HIGH AS 50 MPH. THE WINDS WILL DIMINISH DURING THE EVENING... SLOWLY
AT FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES.

$$

OKZ004>018-021-022-121815-
/O.CON.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...ELK CITY...SAYRE...BURNS FLAT
411 AM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
CST THIS EVENING. 

WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY THIS MORNING...
REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS 50
MPH. THE WINDS WILL DIMINISH DURING THE EVENING... SLOWLY AT
FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES.

$$
CJS
000 
WWUS74 KOUN 121611
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1011 AM CST SUN MAR 12 2006

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA
AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS TODAY...
DRAGGING A DRYLINE THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN
VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE THE
SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS WILL DEVELOP BY
LATE MORNING AND PERSIST INTO THE EARLY EVENING.

OKZ008-012-013-018-023-024-037-038-TXZ084-085-087-088-121715-
/O.CAN.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/
KAY-GARFIELD-NOBLE-KINGFISHER-CADDO-CANADIAN-TILLMAN-COMANCHE-
FOARD-WILBARGER-KNOX-BAYLOR-
INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY...
KINGFISHER...ANADARKO...YUKON...EL RENO...MUSTANG...FREDERICK...
LAWTON...CROWELL...VERNON...MUNDAY...KNOX CITY...SEYMOUR
1011 AM CST SUN MAR 12 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. A WINDY AFTERNOON IS STILL EXPECTED OVER THE AREA.
HOWEVER...THE STRONGEST WINDS WILL BE ACROSS FAR WESTERN AND NORTHWESTERN
OKLAHOMA. WINDS OVER YOUR AREA WILL LIKELY REMAIN IN THE 20 TO 30
MPH RANGE WITH HIGHER GUSTS.

$$

OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130200-
/O.CON.KOUN.WI.Y.0006.060312T1700Z-060313T0200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS...
MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
1011 AM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

WEST AND SOUTHWEST WINDS WILL INCREASE RAPIDLY THIS MORNING...
REACHING SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS AS HIGH AS
50 TO 55 MPH. THE WINDS WILL DIMINISH DURING THE EVENING...
SLOWLY AT FIRST... BUT THEN MORE RAPIDLY AFTER 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES.

$$
JAMES
000 
WWUS74 KOUN 122122
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
322 PM CST SUN MAR 12 2006

...A WIND ADVISORY IS IN EFFECT FOR NORTHERN AND WESTERN OKLAHOMA
AND PORTIONS OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS TODAY...
DRAGGING A DRY LINE THROUGH OKLAHOMA. TEMPERATURES WILL REMAIN
VERY WARM BEHIND THE DRYLINE...ALLOWING STRONG WINDS ABOVE THE
SURFACE TO MIX TOWARD THE GROUND. STRONG WINDS ARE EXPECTED TO
CONTINUE THROUGH THE EARLY EVENING HOURS.

OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130200-
/O.CON.KOUN.WI.Y.0006.000000T0000Z-060313T0200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS...
MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
322 PM CST SUN MAR 12 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

VERY STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE INTO THE EARLY
EVENING HOURS...WITH SUSTAINED WIND SPEEDS IN THE 25 TO 35 MPH
RANGE...AND GUSTS BETWEEN 45 AND 55 MPH. THE WINDS ARE EXPECTED TO
BEGIN A SLOW DECREASING TREND DURING THE EARLY EVENING...THEN
RAPIDLY DECREASE AFTER 8 PM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE
EXPECTED...WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION FOR OUTDOOR WORK OR ACTIVITIES.

$$

11
000 
WWUS74 KOUN 130206
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CST SUN MAR 12 2006

...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE...

.THE VERY STRONG WINDS OF THIS AFTERNOON HAD DECREASED SOMEWHAT
THIS EVENING. 

OKZ004>007-009>011-014>017-021-022-033>036-TXZ083-130315-
/O.EXP.KOUN.WI.Y.0006.000000T0000Z-060313T0200Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BLAINE-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-HARDEMAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...ELK CITY...SAYRE...BURNS FLAT...HOLLIS...
MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE
806 PM CST SUN MAR 12 2006

...WIND ADVISORY HAS EXPIRED...

WINDS HAD DIMINISHED IN INTENSITY. THE WIND ADVISORY IS NO LONGER
IN EFFECT.

$$

BURKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 11, 2:44 PM CST, 6 hours 6 minutes earlier.

Area forecast discussion, Mar 11, 2:44 PM CST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 PM CST SAT MAR 11 2006

.DISCUSSION...
INITIAL THUNDERSTORMS DEVELOPED ON THE DRYLINE IN AREA OF STRONGER
CONVERGENCE... BUT HAVE SINCE MOVED EAST OUT OF THE AREA. DRYLINE
REMAINS FROM NEAR SEMINOLE TO ARDMORE AND MARIETTA AND
THUNDERSTORMS MAY STILL DEVELOP THIS AFTERNOON AND EVENING ALONG
AND AHEAD OF THE DRYLINE. AT THE MOMENT... CONVERGENCE IS RATHER
WEAK SO HAVE KEPT POPS RELATIVELY LOW. BUT IF THUNDERSTORMS DO
REDEVELOP... SEVERE WEATHER STILL LOOKS LIKELY.

WINDS ACROSS NORTHWEST OKLAHOMA ARE ALREADY BEGINNING TO RESPOND
TO DEVELOPING LOW PRESSURE IN THE CENTRAL HIGH PLAINS. A BROADER
AREA OF SOUTH TO SOUTHEAST WINDS WILL DEVELOP ALLOWING SURFACE
FRONT TO MOVE BACK TO THE NORTH... AND EVENTUALLY ALLOW HIGHER
DEWPOINTS EAST OF THE DRYLINE TO MOVE BACK TO THE WEST. BUT A
PACIFIC FRONT WILL MOVE QUICKLY EAST ON SUNDAY. CONDITIONS BEHIND
THIS BOUNDARY ARE ONLY EXPECTED TO BE SLIGHTLY COOLER BUT MUCH
DRIER. THIS COMBINED WITH THE EXPECTED STRONG WINDS OF 20 TO 35
MPH WITH HIGHER GUSTS WILL CREATE EXTREME FIRE WEATHER CONDITIONS
ACROSS MUCH OF THE CENTRAL AND WESTERN PORTION OF THE AREA. HAVE
ALREADY UPGRADED THE WATCH TO A RED FLAG WARNING FOR SUNDAY FOR
AREAS ALONG AND EAST OF A SEMINOLE TO PAULS VALLEY TO HENRIETTA
LINE WHERE CONFIDENCE IS HIGHEST THAT RH LESS THAN 20 PERCENT WILL
OCCUR TOMORROW AFTERNOON. MAINTAINED FIRE WEATHER WATCH FOR THE
SOUTH CENTRAL AND SOUTHEAST SHOULD FRONT MOVE EAST MORE QUICKLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  55  80  41  59 /  10  10  10  10
HOBART OK         48  78  38  60 /   0   0  10   0
WICHITA FALLS TX  55  82  44  63 /  10  10  10   0
GAGE OK           42  70  34  54 /   0   0  10  10
PONCA CITY OK     52  77  39  56 /  10  10  10  10
DURANT OK         61  83  49  65 /  30  30  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 12 PM TO 8 PM CST SUNDAY FOR OKZ004-OKZ005-
     OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
     OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-
     OKZ030-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-
     OKZ040-OKZ044-OKZ045.

     RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR OKZ021-OKZ022-
     OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-OKZ028-OKZ029-OKZ030-
     OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ039-OKZ040-
     OKZ041-OKZ044-OKZ045-OKZ046-OKZ050.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR OKZ031-OKZ032-OKZ041-OKZ042-OKZ043-OKZ046-OKZ047-OKZ048-
     OKZ050-OKZ051-OKZ052.

TX...RED FLAG WARNING FROM 12 PM TO 8 PM CST SUNDAY FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

     RED FLAG WARNING UNTIL 8 PM CST THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

&&
Hazardous weather outlook, Mar 11, 2:00 PM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
200 PM CST SAT MAR 11 2006

OKZ004>048-050>052-TXZ083>090-121200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
200 PM CST SAT MAR 11 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

LOCATION...
MAINLY EAST OF A LINE FROM ARDMORE TO SEMINOLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM THIS
AFTERNOON THROUGH 10 PM.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH ARE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER.

DISCUSSION...
EARLY THIS AFTERNOON... A DRYLINE EXTENDED FROM NEAR SEMINOLE TO
NEAR ARDMORE AND MARIETTA. DEWPOINTS IN THE UPPER 50S AND LOWER 60S
HAVE MOVED INTO EASTERN OKLAHOMA TO THE EAST OF THE DRYLINE... AND
AN UNSTABLE ATMOSPHERE HAS DEVELOPED. THUNDERSTORMS DEVELOPED NEAR
THE DRYLINE EARLY THIS AFTERNOON AND HAVE MOVED EAST OF THE AREA.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
THE DRYLINE THIS AFTERNOON AND EVENING. THE DRYLINE WILL MOVE SLOWLY
EAST THIS AFTERNOON AND EVENING DECREASING THE SEVERE WEATHER
CHANCES FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL OKLAHOMA.
SOUT

Nearby

Wind Advisories in Oklahoma, 2006Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.